Show simple item record

dc.contributor.authorBose, P
dc.contributor.authorCzyzowicz, J
dc.contributor.authorGao, Z
dc.contributor.authorMorin, P
dc.contributor.authorWood, DR
dc.date.available2014-05-21T22:44:48Z
dc.date.issued2007-04-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000244912100005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationBose, P., Czyzowicz, J., Gao, Z., Morin, P. & Wood, D. R. (2007). Simultaneous diagonal flips in plane triangulations. JOURNAL OF GRAPH THEORY, 54 (4), pp.307-330. https://doi.org/10.1002/jgt.20214.
dc.identifier.issn0364-9024
dc.identifier.urihttp://hdl.handle.net/11343/29230
dc.languageEnglish
dc.publisherWILEY
dc.subjectPure Mathematics
dc.titleSimultaneous diagonal flips in plane triangulations
dc.typeJournal Article
dc.identifier.doi10.1002/jgt.20214
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJOURNAL OF GRAPH THEORY
melbourne.source.volume54
melbourne.source.issue4
melbourne.source.pages307-330
dc.research.codefor101
dc.description.pagestart307
melbourne.publicationid134930
melbourne.elementsid316426
melbourne.contributor.authorWOOD, DAVID
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1097-0118
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record